Advertisement

Modular Functions of One Variable IV

Proceedings of the International Summer School, University of Antwerp, RUCA, July 17 – August 3, 1972

  • Editors
  • Bryan J. Birch
  • Willem Kuyk

Part of the Lecture Notes in Mathematics book series (LNM, volume 476)

Table of contents

  1. Front Matter
    Pages i-1
  2. H. P. F. Swinnerton-Dyer, B. J. Birch
    Pages 2-32
  3. d'après J. Tate
    Pages 53-73
  4. Bryan J. Birch, Willem Kuyk
    Pages 74-77
  5. Bryan J. Birch, Willem Kuyk
    Pages 78-80
  6. Bryan J. Birch, Willem Kuyk
    Pages 81-113
  7. Bryan J. Birch, Willem Kuyk
    Pages 114-115
  8. Bryan J. Birch, Willem Kuyk
    Pages 116-122
  9. Bryan J. Birch, Willem Kuyk
    Pages 123-134
  10. Bryan J. Birch, Willem Kuyk
    Pages 135-141
  11. Bryan J. Birch, Willem Kuyk
    Pages 142-144
  12. Back Matter
    Pages 145-154

About these proceedings

Keywords

Modulfunktion algorithms boundary element method form function functions reliability singular fiber university variable

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0097580
  • Copyright Information Springer-Verlag Berlin Heidelberg 1975
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-07392-5
  • Online ISBN 978-3-540-37588-3
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site